# SDR UPS204281

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE RIGHT HAND OUTER CHORD BETWEEN STRINGER 9 TO 810 RIGHT.  THE INDICATION IS PRESENT FOR THE FULL LENGTH AT THIS AREA.  MAINTENANCE REPLACED THE DAMAGED AREA IAW UPS EO B727-5310-3012.
